Can 10mg of Lexapro (escitalopram) cause a constant nagging pain in head?

Lexapro (escitalopram) If pain onset coincided with the start of taking lexapro, (escitalopram) yes it could be. Please discuss with your prescribing doctor.

Related Questions

Ct scan normal. Doc. Diagnose tension/migraine headache. These headaches are in the evening. Still right eye pain. Lexapro (escitalopram) prescribe. Thoughts?

Lexapro (escitalopram) In view of headaches,either migraine or tension or both. you might want to consider increasing dose of Lexapro (escitalopram) as it increases serotonin, which is helpful to prevent headaches. Or consider Imitrex to prevent H/A's. Read more...

I have a horriable headache sore everywhere esp my neck and jaw horse cough ear ache dizzy tired stomach pain haven't took Lexapro (escitalopram) in 3 days?

Stress. It is a possibility that you have myofacial pain syndrome due to due to the excessive stress. Lexapro (escitalopram) is a great medication to mange the stress. Watch your weight and do some physical activity. Rec.: see an orofacial pain specialist for evaluation and possible muscle relaxant rx. See your psychiatrist for antidepressant medication management. Read more...

I am on 5mg of Lexapro (escitalopram) for the last 8 months. I have been experiencing a constant nagging headache for the last 2months. Could Lexapro (escitalopram) cause this?

Lexapro (escitalopram) Your headaches may be due to Lexapro (escitalopram) even though youre on a minimal dose. Read more...
Check the insert ? You need to reed the full insert in the box and it may be the side effect of this med or combination of this and others and just mild reaction to medicin , stop it for few days and notice if head will clear or not if not better see your family doc. Read more...
Doubt it. If it were the Lexapro (escitalopram) it would have started in the beginning . Read more...